# SDR ASAA2023071744082

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 2,087 hours, 616 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN PREFORMING TASK CARD 31-005-00 FOUND SMT MESSAGE ENG 1 EEC C2. GROUNDED - YES. THROUBLESHOT PER IFIM TASK G73-10-00-810-803 NO CORRELATED MAINTENANCE MESSAGES FOR ENG 1 EEC C2 SMT MESSAGE PER IFIM ERASED SMT MESSAGE AND PREFORMED ENG 1 IDLE SYSTEM TEST, TEST GOOD. SMT MESSAGE DID NOT SHOW ON SMT DISPLAY SEAMC PEATER NOTIFIED.
